# SDR YENA2022041800381

- Difficulty date: April 16, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A300*
- Aircraft serial: 10619
- Aircraft time: 1,863 hours, 283 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) ' AIR PACK 1 REGULATOR FAULT IN FLIGHT (PACK COMPRESSOR OUTLET TEMP IND-BLEED PG).' (SUPPLEMENTAL TO FOLLOW)
